Hoppa till innehåll
Advil Junior Strength Chewable Ibuprofen Pain Reliever och Fever Reducer, Children's Ibuprofen for Pain Relief, Grape - 24 tabletter (Pack of 3)

Price:

19,84 €


Advil Junior Strength Chewable Ibuprofen Pain Reliever och Fever Reducer, Children's Ibuprofen for Pain Relief, Grape - 24 tabletter (Pack of 3)

https://nutricity.fi/shop/brsw2el7bmaro2d4-advil-junior-strength-chewable-ibuprofen-pain-reliever-och-fever-reducer-children-s-ibuprofen-for-pain-relief-grape-24-tabletter-pack-of-3-119181 https://nutricity.fi/web/image/product.template/119181/image_1920?unique=8cabf1a

Stock Expiry Date*: 08-09-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Tre paket med 24 druvsmakade tabletter av Advil Junior Strength Pain Reliever och Fever Reducer, Chewable Children's Ibuprofen för smärtlindring
  • Ibuprofen för barn är en effektiv barnfeberredare och barns smärtstillande
  • Junior styrka Advil tabletter innehåller ibuprofen för barn att lindra mindre värk och smärta på grund av förkylning eller tänder
  • Barn tuggbara ibuprofen tabletter är druvsmakade och lätt att ta med eller utan vatten
  • Barn ibuprofen tuggbar feberreduktion för barn i åldrarna 2 till 11 år Bra att ha till hands för tillbaka till skolan

19,84 € 19.84 EUR 19,84 € Skatt ingår

Not Available For Sale

(0,28 € / Units)

Displayed price includes all duties & taxes.

  • Brand varumärke
  • smak
  • Unit Count
  • Föremål Form
  • Punktvikt
  • Produktfördelar
  • Antal objekt
  • Tillverkare
  • Punkt dimensioner L x W x H
  • Produkttyp
  • Specifika användningar för produkter
  • Aktiva ingredienser
  • UPC
  • Global Trade Identification Number
  • Pakettyp Namn
  • Mål Audience
  • Produkttyp
  • Punktvikt
  • Brand varumärke
  • Varumärke namn
  • Ålder Range Beskrivning
  • Container Type
  • Tillverkare delnummer
  • Modellnummer
  • Objekt Dimensioner
  • Ytterligare funktioner

Kombinationen existerar inte.

Kontakta oss
Ibuprofen
Specifika användningar för produkter Kallt, Feber, Toothache, Headache, Sore Throat
Brand varumärke Advil
smak Grape
Unit Count 72 greve
Föremål Form Tabletter
Punktvikt 1.66 Ounces
Produktfördelar Fever Control
Antal objekt 3 3 3 3 3
Tillverkare Haleon US Services Inc.
Punkt dimensioner L x W x H 5.6 X 2.9 X 1.9 Inches
Produkttyp Ibuprofen
Aktiva ingredienser Ibuprofen
UPC 305733307403
Global Trade Identification Number 00305733307403
Pakettyp Namn Box
Mål Audience Unisex-Kids
Produkttyp Medicinering
Punktvikt 1.66 Ounces
Brand varumärke Advil
Varumärke namn Advil
Ålder Range Beskrivning Barn
Container Type Bottle
Tillverkare delnummer 60000000133074
Modellnummer 60000000133074
Objekt Dimensioner 5.6 x 2.9 x 1.9 inches
Ytterligare funktioner Fast-Acting
  • Buy Four or More Offer

    Få 5 % rabatt när du köper 4 eller fler varor

  • Next Purchase Offer
    Få 5 % rabatt på ditt nästa köp.
  • Ships From(Finland)
    Orders are processed and shipped from Brooklyn, USA.
  • Delivery Offer(Finland)
    Free delivery on qualifying orders.
Delivery Detail
Uppskattade leveranstider: 12–26 dagar (internationellt).
3–6 dagar (inrikes).
Safe Checkout
Garanterad säker utcheckning
Return Policy

30-dagars returgaranti
Köp med förtroende med 30 dagars returstöd.

Free Return Pickup
Gratis returhämtning tillgänglig
Vi hanterar returer från din dörr utan extra kostnad.
SKU
BRSW2EL7BMARO2D4
Category
Hälsovård , Över-the-Counter Medicinering , Smärta Relievers , Icke-aspirin , Ibuprofen
Barcode
305733307403
Tags

 

Nothing fights fever faster or longer (1) than Advil Junior Strength chewable ibuprofen pain reliever and fever reducer. In just one dose, this kids chewable ibuprofen reduces fever and relieves minor aches and pains due to the common cold, headache or teething. Formulated for children ages 2 to 11 years, the chewable Advil for kids contains ibuprofen 100mg, a pain medication that also controls fever. Just one dose of this children's ibuprofen pain relief medicine lasts up to eight hours, meaning few doses for your child throughout the day. Kids Advil junior ibuprofen pain medicine tablets are portable and easy for kids to take-no dosing cup or water needed. The pain medicine in Advil Junior Strength is the number 1 pediatrician-recommended active ingredient in a fever reducer/pain reliever. Conquer the back to school season with Advil, your ultimate ally against the common cold! (1) Among non-prescription analgesics

Important information

Directions

1.Consider age or weight to determine dose. 2.Repeat dose every 6-8 hours, if needed 3.Do not use more than 4 times a day

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

5.6 x 2.9 x 1.9 inches; 1.66 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Vastuuvapauslauseke

Ravintolisät eivät ole lääkkeitä. Tällä verkkosivustolla myytävät tuotteet eivät ole tarkoitettu diagnosoimaan, hoitamaan, parantamaan tai estämään mitään sairautta. Jos sinulla on jokin sairaus, kysy aina neuvoa pätevältä terveydenhuollon ammattilaiselta ennen käyttöä. Yksilölliset tulokset voivat vaihdella. Tilauksen tekemällä sitoudut noudattamaan oman maasi tuontisääntöjä. Peitämme soveltuvat tullit ja verot, jos niin on ilmoitettu.

*Vanhentumispäivämäärätiedot:
Huomioithan, että viimeinen käyttöpäivä voi vaihdella erästä toiseen. Takaan kuitenkin, että kaikki asiakkaillemme toimitetut tuotteet ovat voimassa olevia ja eivät ole vanhentuneita toimitushetkellä.